# SDR HEEA0010510

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7000622901
- Condition: Malfunction
- Location: Cockpit
- Component: VG14A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO STUCK IN A RIGHT ROLL POSITION, RADAR WILL NOT PAINT CORRECTLY.
